# SDR AALA20030850

- Difficulty date: August 11, 2003
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N210AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49161
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 3980001
- Condition: Failed
- Location: Ctr Fuel Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW-MCO - DURING CLIMB-OUT, FORWARD CENTER PUMP BREAKER POPPED.  NO FEED FROM CENTER FUEL TANK.  AIRCRAFT RETURNED DFW AND LANDED WITHOUT INCIDENT.  REPLACED BOTH CENTER TANK BOOST PUMPS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
